# SDR ASOA06159

- Difficulty date: February 7, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR72
- Aircraft serial: 362
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 3012140
- Condition: Missing
- Location: Cabin
- Component: Emer Exit Light
- Component part number: 30122119
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE FWD RT EMERGENCY EXIT LIGHT LENS WAS FOUND TO BE MISSING.  MAINTENANCE REPLACED THE FWD RT EMERGENCY EXIT LIGHT LENS, AT SEAT 1C AND D.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
